This is my third posting within a 4th month range. Well.. my name is krysten im 15 and Im an all year around scholor athelete. In early summer of 2007 I was attending lacrosse camp. I went into the woods to get a lax ball. When I came out I didnt notice anything on my arms, legs, shirt, pants ect. About 2-3 days later I started to develope a rash which has a deep black hole in it. After that happened I slowly began to deteriorate. I'v been have symtoms like shortness of breath when I exercise, walk and go up stairs, swelling of the ancles, head aches, back pain, fatigue, horrible sleeping problems, confussion, chest pain, nigh sweats, nausea, twitches, diahrea and many more. About 7 months ago I was diagnosis with Fibromyalgia, which multi-skeletal problem. My rhumetologist told me I needed more sleep. I'v been getting adequet sleep for about 2 months now, and nothing has changed, its slowly getting worse. I also have Restless leg syndrome and im a bit anemic.Also, I went to a cardiologist and I got an electrocardio gram and a stress test. He said everything was normal. Right now im currently on an ADHD medication called vyvanse and I started that in october and Im also on zoloft which I started in august of 2007. Till this day I feel that my symtoms are worrsening everyday, I feel very week, sick and simple activitys cause shortness of breath. None of the doctors I'v been to know whats wrong. But were still looking at celiac, lupus, lyme and maybe lymphoma. Its just so hard for me to live like this, I cant exercise or do anything anymore. Please help! I feel that Im deterating slowly day by day.
i dont think you have fibro. i think it is lyme disease also and there is help for that antibiotics with fibro your not going to get much relief any where please go back to the dr and tell them to check you for lyme and not just 1 x do it 3 x because it is hard to diagnose good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.